MathSciNet Relay Station
MathSciNet bibliographic data
MR2209246 (2006j:15071) 15A52 (33B15 33C05 60D05)
Absil, P.-A.; Edelman, A.; Koev, P. On the largest principal angle between random subspaces. Linear Algebra Appl. 414 (2006), no. 1, 288–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement